# SDR 9509379752

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Broken
- Location: Lt Ac Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, LEFT GENERATOR OFF, DC BUS OFF, LEFT AC BUS OFF, AND AC CROSSTIE LOCKOUT LIGHTS ILLUMINATED.  INITIATED COCKPIT OPERATING MANUAL PROCEDURES AND TRIED RESTORING GENERATOR BACK ON LINE WITH NO SUCCESS.  FLIGHT RETURNED TO YEG AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE TO FIELD CONNECTOR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
